# SDR 2008UALA06049

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,786 hours, 18,321 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 7G1103
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP PRESSURE LIGHT ON.  SWITCH IS FAULTY.  REPLACED THE RT CENTER PRESSURE PUMP SWITCH, OPS CHECKED NORMAL.
